Covid-19 Vaccine side effects
I am a 75 year old woman in pretty good health. On March 23, 2021 I had my 1st Pfizer vaccine. On April 17, my daughter had a covid wedding (limited guests) and I found I could not wear my high heels. I lost my balance. Wore old lady shoes and walked down the aisle. After that date I found I could not walk or stand on my toes. I tried acupuncture but nothing got better. My doctor advised that I should see a neurologist. I could not walk apace and felt unbalanced. My walking got worse in May. I had several falls when both legs collapsed with no warning. My hands started feeling weaker too. In June I had a very bad fall which resulted in a compression fracture in my spine. I have been getting therapy several times a week and exercising. Nothing has improved. I have started taking protein powder and smoothies to help my weak muscles get strong. I use a cane to help with balance. I am waiting for an MRI booked for March, 2022. It is scary and frustrating. Have you been given any insight into this situation? I asked the neurologist if this could be related to my vaccine and he said no.
Hi, not sure if I’m replying in the right place but I’ve been watching this group for a while now.
I suffered a bad reaction to the jab beginning of July and since then taking all the sups and vits mentioned in this group. It’s been a great support whilst I’ve been recovering and I feel I’m nearly there although some days I’m floored.
On my quest to find a cure for the symptoms I’ve been having I stumbled across Dr Dimitry on Twitter and since have joined his telegram group https://t.me/vaccinereversal
You may or may not be interested but I’m going to start his protocol soon to protect me, as I won’t be taking the second jab.
best wishes to all
@lili23 what kind of vision problem do you have? I also have vision problems after vaccination, such as blurred vision.I often see text and numbers reflected and there is another one above.My eye doctor says it's because of astigmatism, but I feel like it's increasing and decreasing with other side effects.
I was wondering if anyone could give me ideas of what I have. I had Moderna May 15th, never got the 2nd due to side effects. One of those effects is possibly vestibular. From the moment I wake up, it's like my whole body moves with my heartbeat. It feels like I'm on a water bed all the time. Chairs, pillows, beds, etc may shift slightly, but I get almost an enhanced sense that it happened, hence the water bed example. I constantly rock back and forth because it seems to help mildly. Doctors don't know, and chiropractor gave me the epley maneuver to do, but I don't feel it helps much. I can focus, but it just always feels like I'm moving or trembling. I think the fidget and rocking helps my mind tell me I'm moving and it's ok, but as soon as I stop, I just feel so off and need to take extra effort to focus. Sometimes I feel like head movements can make it slightly worse,, but it's not super apparent and I get shoulder and neck pain here and there.. Any idea would be helpful. This has been constantly happening since May. Thanks!
I also should note that I feel almost wobbly when I walk. I can walk in straight lines, but it feels very odd to walk around. I've found myself sitting or laying down 95% of the time.
so happy to found this forum! I have side effects since 4 months now after my first shot with Pfizer. Fatigue, dizziness, neuralgia, brain fog, feeling like I am not myself or having a state of intoxication where there is no way out of it. The worst are vision problems, eye pain and sensitivity to light. It is really hard to believe that someday normal vision comes back. Have some of you experienced vision problems and did it become better/how long did it take? I m really anxious about this.
@judith I’ve had warm, flushed face and upper body with ear pain. Had it a little after first shot but worse after second dose. Some congestion/sinus issues too.
@pfizervictim yes that’s exactly how it’s been for me since the beginning. When exclamation I got was it has to do with our immune system. Its highest during the middle of the day.
@ohjason I do.. I feel like my symptoms or the vaccine is spreading through my body. Someyihing goes and something new starts. It's exhausting and terrifying. 11 weeks in now and just had enough.
Same here...old one go away and new ones flare up!
@schwark4 you give me hope!!! I’m experiencing the same thing. I will definitely have my neck checked out.
Hi! It’s been a veerrry long 7 months but I think I’m finally getting better. Not quite 100 percent but definitely better. I can drive, have very rare dizzy spells, normal anxiety, no headaches, light tinnitus. I still have muscle twitching. I’m sure it’s caused by inflammation. I just had a scare and had to have a biopsy, thankfully it came back fine and they said it was inflammation. Every test I’ve had has come back with high inflammation. Every other test normal. I just wanted to pop in and give you long haulers some hope as I was feeling very hopeless myself. 7 months is a long long time but it’s not forever. I started feeling the symptoms slowly lift around month 5 and now they are very rare. The supplements I have been taking are quercetin, zinc, lots of c, nac, milk thistle, turmeric, d, ginger, cod liver oil. I’ve been trying to eat as healthy as possible but that’s all. I think it just needs to run it’s course and unfortunately for some of us it takes a very long time. Definitely not getting any more shots, just hoping this single dose is still strong enough to help. Take care everyone and don’t lose hope!! I’ll keep you all posted it I have a relapse or anything else.
That is so good of you to post this...Gives the rest of us HOPE!
@thenystagmus What a thoughtful post! Yes, we are in this together...Don't give up Teresa!!
Hi! Received 1 dose pfizer in April. Took 4 months to completely recover from dizziness, headaches, noise sensitivity, eye floaters and brain fog. I also had fast heartbeat a few nights within the first 2 wks of shot. I went to several doctors, but ultimately I believe it was time that healed me. Good luck to everyone! I hope that offers some hope to those who are still suffering.
-please message me if you had similar side effects from 1st and got a 2nd dose. Trying to decide if I'll ever get a 2nd shot or booster in the future.
I have been on lamotrigne for years - 100mg twice a day. I have zero side effects from it, and it is not so much for my vestibular issues as it is for some type of dejavu that would spark really bad vestibular moments. We are not sure what the cause was. All we know is that the medication keeps them very well controlled. We stay far away from topiramate, gabapentin and other drugs like that. They will make vestibular issues worse and not better. I did vestibular therapy to retrain my brain, and also took the lamotrigne for a few years. Once the FDA approved the new type of migraine meds, my neurologist decided to use one of them off label for my vestibular issues after speaking with the manufacturer. My insurance approved it for their formulary a month after it was approved by the FDA. The medication has been a night and day difference. I am on Ajovy. I take an injection once a month. We did do three injections per quarter, but we found (after the pfizer induced vestibular flare-up) that doing one a month instead of three a quarter seems to work better. While I did not get migraines very often and mainly just suffered from vestibular issues, I have never had a dehabilitating headache since being on Ajovy. Any dizziness and lightheadedness is pretty much controlled. The fullness in the ears as well is pretty much non-existent. After the 2nd pfizer vaccine, my neurologist actually had me take ibuprofen before the shot to see if we could lessen inflammation a little. It really made no difference. We did do a round of prednisone a couple weeks after the 2nd pfizer vaccine, but it basically took about two to three months for things to turn around. If I was not on ajovy, I am sure it would be much longer if not still messed up. I am not 100% and notice that I am more sensitive, but I have adjusted to the "new normal for me" vestibular wise. For example, a simple steroid injection into my hip caused a minor flare up a few weeks ago. I have never had that happen. It took about a week for that to turn around. I do not do all kinds of supplements. I definitely have nothing to do with ivermectin and things like that. I have never had success with things like magnesium. We do always make sure my vitamin D is at optimal levels, I take 1000mg of turmeric, and then I take a daily, good multi-vitamin. We found that the more extra things I took, the more issues I would have.
@schwark4 You just reminded me that I also had a very sore neck and stiffness so couldn't turn my neck much. I've had this many times in the past as I have a kind of permanent whiplash but maybe the inflammation exacerbated it. Also a tension headache that may have been associated with caffeine withdrawals as I went right off coffee instinctively as I felt it'd be too harsh on the tummy. This too shall pass but it does make me very scared about getting a booster if it starts up all over again. Perhaps a different type won't affect me. I'll discuss later with my GP.